# SDR FDEA201003261015

- Difficulty date: March 26, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008420500
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE RT WING LOWER SKIN INBD OF RIB 9 (FASTENER THROUGH JOGGLE   SECTION) SHOWN ON FIG 3. (VERIFIED WITH EDDY CURRENT) COMPLIED WITH EA 6-5710-139432 "WINGS - AD 2008-06-17- RT WING LWR SKIN PANEL INBD OF RIB 9".
